advertisement
Question
Posted by: Vicky | 2012/01/12

HRTs

Good day Doc

I am 44.
I''ve had a histerectomy 16 years ago and an oopherectomy (sp) 14 years ago.
Since then I could not use any HRTs as it would cause trombosis, especially in my lower legs.
Now I''m picking up weight something terrible and growing more and more facial hair.
I''m also experiencing all the symptoms of menapause. Moodiness, hot flushes etc.
Is there ANY help for me out there?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Cipramil may help for the hot flushes and mood changes. The weight gain unfortunately only a stringent diet and exercise program will help and the hairiness is part of the hormone changes of the menopause.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/13

Cipramil may help for the hot flushes and mood changes. The weight gain unfortunately only a stringent diet and exercise program will help and the hairiness is part of the hormone changes of the menopause.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement